Results 1 to 3 of 3
Like Tree1Likes
I need help with my suboxone dosing.
  1. #1
    Wesfree315 is offline New Member
    Join Date
    Sep 2012
    Posts
    7

    Default I need help with my suboxone dosing.

    I usually wake up first thing in the morning, take my 1 8mg suboxone. Now I know that suboxone has a 36 hour half life or something like that. My question is that by the end of they day, usually around 4pm or 5pm I start feeling like ????. My legs start to cramp I get cold chills etc.. It's like the beginning signs of W/D. I feel like I should be taking more Suboxone. If I were to ask my Dr. to increase my dose, would that be wise? Is there anything else I could do to help with the symptoms I'm getting later in the day? Any replies are appreciated. I prefer only educated responses as I am pretty educated myself in the opiate field. I have been using for the better part of my life. Thanks.

  2. #2
    MP5
    MP5 is offline Member
    Join Date
    Dec 2011
    Location
    Portland,OR
    Posts
    235

    Default

    Hey there, I posted a reply on your other thread.

    Mike

  3. #3
    Gw81 is offline New Member
    Join Date
    Jan 2013
    Posts
    1

    Default

    It sounds like you do need to up the dose coz that sounds like the onset of withdrawals

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22